Bulletin of the American Mathematical Society

Connective fiberings over $BU$ and $U$

William M. Singer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 897-898.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529101

Mathematical Reviews number (MathSciNet)
MR0219068

Zentralblatt MATH identifier
0168.44103

Citation

Singer, William M. Connective fiberings over $BU$ and $U$. Bull. Amer. Math. Soc. 73 (1967), no. 6, 897--898. https://projecteuclid.org/euclid.bams/1183529101


Export citation

References

  • 1. S. Eilenberg and J. C. Moore, Homology and fibrations. I, Comm. Math. Helv. 40 (1966), 199-236.
  • 2. L. Smith, Cohomology of two stage Postnikov systems, Illinois J. Math. 11(1967), 310-329.
  • 3. J. F. Adams, Chern characters and structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189-199.
  • 4. R. E. Stong, Determination of H*(BO(k,..., ∞)Z2 and H*(BU(k,..., ∞)•Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544.